Correction of the P-value after multiple coding of an explanatory variable in logistic regression

Liquet, B and Commenges, D (2001) Correction of the P-value after multiple coding of an explanatory variable in logistic regression. Statistics in Medicine, 20 19: 2815-2826. doi:10.1002/sim.916


Author Liquet, B
Commenges, D
Title Correction of the P-value after multiple coding of an explanatory variable in logistic regression
Journal name Statistics in Medicine   Check publisher's open access policy
ISSN 0277-6715
1097-0258
Publication date 2001-10
Year available 2001
Sub-type Article (original research)
DOI 10.1002/sim.916
Volume 20
Issue 19
Start page 2815
End page 2826
Total pages 12
Place of publication Chichester, West Sussex, United Kingdom
Publisher John Wiley and Sons Ltd
Collection year 2002
Language eng
Keyword Chi Square Statistics
Clinical-Trials
Models
Transformation
Tests
Fit
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 8 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 17 Sep 2013, 15:32:41 EST by Kay Mackie on behalf of School of Mathematics & Physics